# SDR MALA964995

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Condition: Out Of Position
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT N3393 - ON CLIMB-OUT FROM MSP, THE CREW NOTED A LIGHT RUBBER BURNING SMELL THAT DISSIPATED IN APPROXIMATELY 5 MINUTES.  UPON POST FLIGHT INSPECTION, THE LEFT MAIN GEAR INBOARD BRAKE LINE WAS FOUND TO BE RUBBING ON THE TIRE.  MX INSPECTED THE LINE AND FOUND CHAFFING TO BE NEGLIGIBLE.  THE LINE WAS REPOSITIONED.  ALL CHECKS SATISFACTORY.  (M)
